# SDR DALA2015011500330

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,981 hours, 13,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT CREASE BEAM INNER ANGLE CORRODED BS 1020-1040.  BLENDED OUT CORROSION FOUND TO BE OUT OF LIMITS. R & R CREASE BEAM INNER ANGLE IAW SRM.
